# SDR FDEA202404120459

- Difficulty date: April 12, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63116
- Aircraft time: 6,415 hours, 3,216 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T5856116
- Condition: Dented
- Location: Main Deck
- Part time: 6,415 hours, 3,216 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ALONG UPPER SURFACE OF FLOOR PANEL 222CFF .  FLOOR PANEL 222CFF WAS REPAIRED IAW SRM 53-00-50-2R PARAG 4B FIG 201 SHEET 2. REV 88.
